# SDR CA110629004

- Difficulty date: June 23, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 5,383 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12427
- Condition: Cracked
- Location: Nr 4
- Part time: 705 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 100HR INSPECTION,  A .5" TO 1" CRACK WAS DISCOVERED COMMING FROM THE LOWER SPARK PLUG HOLE ON NR 4 CYLINDER.  CYLINDER WAS REPLACED. THIS ENGINE IS USED FOR GLIDER TOWING AND IS O/H EVERY 2000 HRS.
